# SDR DALA2015041102764

- Difficulty date: April 9, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 53,316 hours, 20,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD AFT FLAP HAS LIGHTING STRIKE DAMAGE AT 73" OTBD AND 4" FOWARD OF T/E. APPLIED REPAIR IAW SRM 51-70-17, PARA 4A.  LP1897307.
